# SDR AU990415

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRACKS FOUND IN FLOOR BEAM AT FRAME 18 LOCATED ON THE RIGHT SIDE JUST BELOW THE FLOOR LINE.
